# SDR CALA0700195

- Difficulty date: April 17, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 21,925 hours, 4,165 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR INTERNAL HANDLE CANNOT BACK AGAINST DOOR LINING.  ADJUSTED TORSION SPRING ON THE TORQUE TUBE IAW AMM 52-22-01.
